On a construction of some semigroups. (English) Zbl 0293.20055


20M10 General structure theory for semigroups
Full Text: EuDML


[1] PETRICH M.: Semigroups certain of whose subsemigroups have identities. Czechosl. Math. J. 16 (91), 1966, 186-198. · Zbl 0143.03203
[2] WARNE R. J.: Homomorphisms of d-simple inverse semigroups with identity. Pacif. J. Math. 14, 1964, 1111-1122 · Zbl 0158.02005
[3] KOLIBIAROVÁ B.: A note on the structure of some types of semigroups. Mat. Čas. 17, 1967, 131-141. · Zbl 0153.34602
[4] CLIFFORD A. H., PRESTON G. B.: The algebraic theory of semigroups. Providence 1964. · Zbl 0111.03403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.